# SDR SWIA2020021848670

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY DOOR SURROUND STRUCTURE SEAL STRIKER SURFACE HAS CORROSION.   (C-CHECK) RO 2/14/2020   COMPLIED WITH CRJ700 SRM. REPAIR PROCEDURES 5.A, C AND D. PERFORMED SMOOTH BLEND OUT, APPLIED A023 FINISH AND CORROSION INHIBITING COMPOND TO THE REWORKED AREA. NO LEAK TEST REQUIRED.WITHIN LIMITS.
